my mom is on opitates, vaium and netoformin and tricor and tranmdol this her first to show fals postive for meth'
There could be a few answers to this question depending on the variables. When you say meth, are you talking about methamphetamine, also known as crystal meth or crystal on the street? The other alternative could be Methadone which is a synthetic opiate that can be used for pain relief but as far as I know it is mainly prescribed to help wean patients off other opiate based medications that they have formed a dependancy for. When I say dependancy I'm not assuming addiction. Your body can be physically dependant on a drug whilst being pyschologically unaffected by it's reduction. This means that you can mentally tolerate not taking the drug ut your body would go through a series of very undesirable side effects. The drug methadone is commonly used to wean patients off other drugs due to it's anti-addictive nature at correct dosing. It also has the potential to eliminate the euphoric feeling that most narcotics induce whilst giving the body the substance it craves. Methadone has proven to be a very successful and less harsh method of detoxing those dependant on certain substances. It could also be as innocent as a false positive, it isn't very common but it depends on the screening process and what chemicals were being tested for. There is however a chance your mother could be abusing either Methadone or Methamphetamine and if that is the very unfortunately cause I would suggest confronting her and helping her deal with this issue before it becomes extremely hard to deal with. I hope I've been insighful to your situation and I wish you and your mum the best.
- Tricor Information for Consumers
- Tricor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tricor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2009 • 2 answers
Posted 16 Apr 2010 • 1 answer
Posted 17 May 2010 • 1 answer
Posted 26 Sep 2010 • 2 answers
Posted 16 Dec 2016 • 1 answer